# SDR IPXA2024122097598

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 24,435 hours, 14,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH WOULD NOT DISARM LIGHTS AFTER LANDING RECYCLED EMER LIGHT CHARGER C/B, CKS OK IAW MM 33-51-00-715-001 NO HISTORY LAST 10 DAYS, SYS OK FOR SERVICE.
